# SDR UIEA2024032200186

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 98,092 hours, 16,371 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rivet
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V/STAB L/H AUX SPAR TO FRONT SPAR PNL SURFACE FND 1EA BURN MARK RIVET (STA 245 FRONT SPAR RIVET)( BURN MARK RIVET REPLACED AS PER RI-55-30-16816 REV A. NO FURTHER DEFECTS NOTED )
